| Model Number |
434899 |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Four pk papyrus covered stent system were used for treatment of the lad.The 1st three stents dislodged prior to introduction into patients body, and the 4th stent dislodged inside the body.This 4th stent was retrieved.All four pk papyrus stents are reported separately.It was reported that the perforation could be sealed.However, the patient remains hospitalized.The reason for the prolongation is unclear.Further information is requested.
Additional Manufacturer Narrative
The affected pk papyrus stent system was not returned to biotronik and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The provided clinical information (pk papyrus device registration form, procedures addendum and progress note) and the product release documentation was reviewed to establish whether a device deficiency contributed to this event.Review of the product release documentation confirmed that the devices were manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the provided documentation and the conducted review no manufacturing related root cause could be identified.The treating physician rated the occurrence as both no device- and no procedure-related complication.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.